# SDR BUEA20180108001

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,624 hours, 23,570 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER LANDING,  A BURNING ODOR WAS COMING FROM ROW1. THIS THIS THE THIRD REPORT OF A DISCREPANCY OF THIS NATURE.   MAINTENANCE REMOVED AND REPLACED THE LIGHT BALLAST ASSY. NO ODOR DETECTED AND ACFT RETURNED TO SERVICE.
